# SDR R61A20120060

- Difficulty date: January 15, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N167HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000173
- Aircraft time: 10,113 hours, 6,445 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Part number: NAS6604D11
- Condition: Corroded
- Location: Pax Door
- Part time: 10,113 hours, 6,445 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN FOR HEAVY CHECK, LEVEL 2 CORROSION WAS FOUND ON THE AFT PAX DOOR (L2) AFT SLIDE FUNCTION FITTING INBOARD BOLT.  MAINTENANCE REMOVED AND REPLACED THE BOLT, NUT & COTTER PIN ON THE AFT PAX DOOR (L2) AFT SLIDE FUNCTION FITTING INBOARD SIDE IAW EMB 190/195 AMM 20-10-01 REF P/N'S NAS6604D11 BOLT, MS14144-4 NUT & MS24665-153 COTTER PIN.  AIRCRAFT IS CURRENTLY STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
